# SDR ASAA11510585

- Difficulty date: October 25, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 15,899 hours, 4,858 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 10637
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 15,926 hours, 4,866 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT FL 410 LEFT PACK "BLEED TRIP OFF" LIGHT CAME ON.  RESET & LIGHT WENT OUT PER QRH.  NORMAL PRESSURE RESTORED.  FIVE MINUTES LATER LIGHT CAME BACK ON & AGAIN RESET & STAYED OUT.  PRESSURE 30 PSI BOTH SIDES WERE THE SAME.  REPLACED LT ENGINE BLEED AIR REGULATOR REF MM 36 11 03 OPS & LEAK CHECK.
